# SDR DHL2007742047

- Difficulty date: November 19, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT SKIN CRACKED AT INBOARD SLAT HOOK UPPER MOUNT SCREW.  C/W HFEC IAW B-727 NDT PT 6 51-00-00 FIGURE 23.  CRACK TERMINATES IN FASTENER HOLE.  FABRICATED DOUBLER REPAIR WITH 7075-T6 0.125" SIZE 7.5" BY 3.25" PO NR 9005685 IAW B-727 SRM 57-50-3 FIGURE 10.  TREATED AND PRIMED PART REPAIR IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER IAW B-727 SRM 57-50-3 FIGURE 10 AND 51-30-2.
